Asymptotic Formulas for the Zeros of the Meixner Polynomials

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

14 Scopus Citations
View graph of relations

Author(s)

  • X. S. Jin
  • R. Wong

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)281-300
Journal / PublicationJournal of Approximation Theory
Volume96
Issue number2
Publication statusPublished - Feb 1999

Abstract

The zeros of the Meixner polynomial mn(χ; β, c) are real, distinct, and lie in (0, ∞). Let αn, s denote the sth zero of mn(nα; β, c), counted from the right; and let ᾱn, s denote the sth zero of mn(nα; β, c), counted from the left. For each fixed s, asymptotic formulas are obtained for both αn, s and ᾱn, s, as n → ∞. © 1999 Academic Press.

Citation Format(s)

Asymptotic Formulas for the Zeros of the Meixner Polynomials. / Jin, X. S.; Wong, R.
In: Journal of Approximation Theory, Vol. 96, No. 2, 02.1999, p. 281-300.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review